# SDR AALA201706169035

- Difficulty date: May 7, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON LEFT SIDE IN FORWARD CARGO BAY,  IN OPEN FASTENER HOLE AT INTERNAL STRUCTURE ON LONGITUDINAL BEAM, AT FRAME 36 AND 2 INCHES OUTBOARD TO Y1292. REPAIRED PRESSURE PANEL BETWEEN FR 35 AND FR 36 PER EO #5316Y209.
